New exact solutions to the CDF equations


Oezer T.

CHAOS SOLITONS & FRACTALS, vol.39, no.3, pp.1371-1385, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2007.05.018
  • Journal Name: CHAOS SOLITONS & FRACTALS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1371-1385
  • Istanbul Technical University Affiliated: No

Abstract

New exact soliton solutions to the Cologero-Degasperies-Fokas (CDF) equations in (1+1)-dimension and (2+1)-dimension by using the improved tanh method are investigated. First, the (1+1)-dimensional CDF equation is analyzed. By the improved tanh method, the corresponding nonlinear partial differential equation is reduced to the nonlinear ordinary differential equations and then the different types of exact Solutions to the original equation are obtained based oil the solutions of the Riccati equation. For the case of (2+1)-dimensional CDF equation the same computation procedure is carried out. It is presented that One Could obtain new exact explicit solutions, which arc traveling wave solutions, to (2+1)-dimensional CDF equation. Additionally, some graphical representations of the solitary and periodic solutions arc presented. (C) 2007 Elsevier Ltd. All rights reserved.